American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G11) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Lei Ni and Huaiyu Ren. Hermitian-Einstein metrics for vector bundles on complete Kähler manifolds. Trans. Amer. Math. Soc. 353 (2001) 441-456. MR 1694377.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Thierry Coulhon and Xuan Thinh Duong. Riesz transforms for $1\le p\le 2$ . Trans. Amer. Math. Soc. 351 (1999) 1151-1169. MR 1458299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Edward L. Bueler. The heat kernel weighted Hodge Laplacian on noncompact manifolds. Trans. Amer. Math. Soc. 351 (1999) 683-713. MR 1443866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Raul Quiroga-Barranco. The stretch of a foliation and geometric superrigidity. Trans. Amer. Math. Soc. 349 (1997) 2391-2426. MR 1373646.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Roger Chen and Peter Li. On Poincaré Type Inequalities. Trans. Amer. Math. Soc. 349 (1997) 1561-1585. MR 1401517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Xu-Jia Wang. Existence of convex hypersurfaces with prescribed Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 348 (1996) 4501-4524. MR 1357407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Russell M. Brown. The trace of the heat kernel in Lipschitz domains . Trans. Amer. Math. Soc. 339 (1993) 889-900. MR 1134755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Rugang Ye. Ricci flow, Einstein metrics and space forms . Trans. Amer. Math. Soc. 338 (1993) 871-896. MR 1108615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] L. C. Evans and J. Spruck. Motion of level sets by mean curvature. II . Trans. Amer. Math. Soc. 330 (1992) 321-332. MR 1068927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] John D. Lafferty, Yan Lin Yu and Zhang Weiping. A direct geometric proof of the Lefschetz fixed point formulas . Trans. Amer. Math. Soc. 329 (1992) 571-583. MR 1022168.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ola Bratteli and Derek W. Robinson. Second-order elliptic operators and heat kernels on Lie groups . Trans. Amer. Math. Soc. 325 (1991) 683-713. MR 1041043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Michael Cowling, Garth Gaudry, Saverio Giulini and Giancarlo Mauceri. Weak type $(1,1)$ estimates for heat kernel maximal functions on Lie groups . Trans. Amer. Math. Soc. 323 (1991) 637-649. MR 967310.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. The heat equation for Riemannian foliations . Trans. Amer. Math. Soc. 319 (1990) 619-630. MR 987165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Hajime Urakawa. Stability of harmonic maps and eigenvalues of the Laplacian . Trans. Amer. Math. Soc. 301 (1987) 557-589. MR 882704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Arthur Weichung Chou. The Dirac operator on spaces with conical singularities and positive scalar curvatures . Trans. Amer. Math. Soc. 289 (1985) 1-40. MR 779050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ping Charng Lue. The asymptotic expansion for the trace of the heat kernel on a generalized surface of revolution . Trans. Amer. Math. Soc. 273 (1982) 93-110. MR 664031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Roberto J. Miatello. Erratum to: ``The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature'' [Trans. Amer. Math. Soc. {\bf 260} (1980), no. 1, 1--33;\ MR 81f:58033] . Trans. Amer. Math. Soc. 264 (1981) 587. MR 603785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Roberto J. Miatello. The Minakshisundaram-Pleijel coefficients for the vector-valued heat kernel on compact locally symmetric spaces of negative curvature . Trans. Amer. Math. Soc. 260 (1980) 1-33. MR 570777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1